Gaussian copula time series with heavy tails and strong time dependenceстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 марта 2016 г.

Работа с статьей


[1] Mazur A. E., Piterbarg V. I. Gaussian copula time series with heavy tails and strong time dependence // Moscow University Mathematics Bulletin. — 2015. — Vol. 70, no. 5. — P. 197–201. Let a random variable X = f (ξ), where f is a function and ξ is a standard normal random variable, belong to Préchet’s maximum domain of attraction. The class of such functions f is described in the paper. A limit theorem for the maximum of the sequence X(k) = f (ξ k ), k = 1, 2,..., is proved for any f from this class, where ξ k is a Gaussian stationary sequence with a slowly decreasing correlation. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть